Obaa Runs Mad After Taking Tramadol – Video

Lady Runs Mad After Taking Tramadol  – A lady has gone mad after taking an overdose of tramadol.

Loading...

In a video that has popped up online, a fair lady is seen crying and rolling on the floor after getting high by the excessive intake of the ‘harmful drug’.

Even though her family tried to calm her down, the unidentified lady seemed to have lost it as she struggled to keep her cool.

There has been a clarion call for Ghanaians, both young and old to desist from abusing tramadol due to its grievous side effect but it seems people are yet to budge.

READ ALSO: Becca’s Husband Dr Oluwatobi Tears After Becca Surprised Him With A Birthday Party – Video

Lady Runs Mad After Taking Tramadol
Lady Runs Mad After Taking Tramadol

Watch the video below and advice yourself accordingly..

Lady Runs Mad

READ ALSO👉🙆‍♀️  Zodwa Wabantu is looking out for the 'no distinction' matriculants

Write Your Comment

Back to top button
Close